MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 INHANCE; SHOULDER IMPLANT - BASEPLATE

DEPUY IRELAND - 3015516266 INHANCE; SHOULDER IMPLANT - BASEPLATE
Catalog Number 550001290
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/27/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that glenosphere 40+8 failed and separated from the baseplate, resulting in the need for revision of a reverse total shoulder arthroplasty.The reported failure involved loosening of the glenosphere at the non-cemented interface, and the device was explanted and is available for return.The patient required corrective invasive procedures, including multiple revisions, but there were no adverse consequences reported as a result of these events.The complaint also involves modular uniti baseplate l 29, which was part of the revised construct.Other associated products, such as reverse liner 40+0 r, central screw 6.0 x 25, locking screw 40, locking screw 25, locking screw 20, and reverse humeral shell xl 44+0, were also explanted, but no patient consequences were reported for these components.Affected side: right shoulder.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: it was reported that glenosphere failed and fell off of baseplate.Surgeon revised reverse tsa for second time.There was loosening of glenosphere at non-cemented interface.These are the explants from 2 previous cases done on this patient.First was done in (b)(6) 2024, second was done in (b)(6) 2025.The product was returned to depuy synthes for evaluation.The depuy synthes forwarded the complaint unit to the materials team for further analysis.The investigation revealed that the modular uniti baseplate l 29 was returned attached with its mating implant (glenosphere 40+8).Additionally, the baseplate presents bone ingrowth adhered to the fixation surface.The examination identified damage within the taper connection and adjacent surrounding areas.The observed taper damage is consistent with deformation and surface marking that can occur during in vivo service, surgical handling, and component removal.Based on the visual examination, the condition of the taper interface is not, by itself, indicative of a manufacturing nonconformance or a design-related deficiency.No visual evidence was identified to attribute the reported dissociation to a manufacturing defect or design flaw.The damage present on the taper and surrounding regions is most likely attributable to use-related and explantation-related effects rather than a product-related failure mechanism.Accordingly, based on the examination performed, the returned components do not exhibit findings that support a conclusion of manufacturing or design causation.A manufacturing record evaluation was performed for the finished device product description: modular uniti baseplate l 29, product code: 550001290, lot number: 659310 and no non-conformances nor manufacturing irregularities were identified.The overall complaint was not confirmed as the observed condition of the modular uniti baseplate l 29 would have not contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a manufacturing record evaluation was performed for the finished device product description: modular uniti baseplate l 29, product code: 550001290, lot number: 659310 and no non-conformances nor manufacturing irregularities were identified.Device history review: a manufacturing record evaluation was performed for the finished device product description: modular uniti baseplate l 29, product code: 550001290, lot number: 659310 and no non-conformances nor manufacturing irregularities were identified.Corrected: h3, h4.

Brand Name
INHANCE
Common Device Name
SHOULDER IMPLANT - BASEPLATE
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24872929
Report Number1818910-2026-06813
Device Sequence Number8951852
Product Code HSD
UDI-Device Identifier10603295546627
UDI-Public(01)10603295546627(17)271031(10)659310
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K212737
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number550001290
Device Lot Number659310
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/29/2026
Supplement Date Received by Manufacturer04/22/2026
06/02/2026
Initial Report FDA Received Date04/14/2026
Supplement Report FDA Received Date04/22/2026
06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CENTRAL SCREW 6.0X25; GLENOSPHERE 40+8; LOCKING SCREW 20; LOCKING SCREW 25; LOCKING SCREW 40; REVERSE HUMERAL SHELL XL 44+0; REVERSE LINER 40+0 R
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale